A 21-year-old female asked:
I have had watery diarrhea for 4 days one day i had a normal bowel movement only after taking imodium (loperamide) the day before what's wrong?
1 doctor answer • 1 doctor weighed in
Dr. Jianjun Wuanswered
Pediatrics 39 years experience
Diarrhea: you are likely recovering form and stomach virus, gut has increased motility and decreased absorption of nutrients, to gradually get better, avoid dairy product and too much fruit juice, eat more rice and banana to bulk up your stool and decrease gut motility, soft easy diet will be helpful, plenty of soup , water and gatorade for hydration. If not better in 10 day,see a doc
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Sep 25, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.